Aa
A
A
Close
Avatar universal
pregnancy/eyelash loss/terbinafine
I was diagnosed with a severe case of ringworm and was given Terbinafine 250mg and Grifulvin v micr 500 tabs for at least 3 months.  During this 3 months I missed 2 of 3 mentrual cycles, had a negative preg test 6 weeks ago, but yet gaining weight around the middle, all the symptoms of pregnancy, and now what?  I am losing my eyelashes in clumps!  I have not changed make up, I do rub my eyes sometimes but not so hard I pull them out!!
I cannot afford to go to the doctor right now so can anyone tell me what they think might be going on here? Thank you so much~!
Cancel
1 Answers
Page 1 of 1
172023 tn?1334675884
We can't diagnose you here.  You'll have to ask a doctor or contact your pharmacist to ask if losing your hair or eyelashes could be the result of your medication.  

If you have symptoms of pregnancy, are missing your cycles, and haven't tested for pregnancy in 6 weeks, for heavens sake, take another test so at least you can be sure you aren't pregnant.
Comment
Cancel
172023 tn?1334675884
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Maternal & Child Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Children's Health Answerers
13167 tn?1327197724
Blank
Austin, TX